Exact solutions and conservation laws of Zakharov-Kuznetsov modified equal width equation with power law nonlinearity

Khadijo Rashid Adem, Chaudry Masood Khalique*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)

Abstract

This paper obtains solutions to the ZakharovKuznetsov modified equal width equation with power law nonlinearity. The Lie symmetry approach and the simplest equation method are used to obtain these solutions. Moreover, conservation laws are derived for the underlying equation by employing two approaches: the new conservation theorem and the multiplier method.

Original languageEnglish
Pages (from-to)1692-1702
Number of pages11
JournalNonlinear Analysis: Real World Applications
Volume13
Issue number4
DOIs
Publication statusPublished - Aug 2012
Externally publishedYes

Keywords

  • Conservation laws
  • Integrability
  • Lie symmetries
  • Lie symmetry methods
  • Simplest equation method
  • Solitons

Fingerprint

Dive into the research topics of 'Exact solutions and conservation laws of Zakharov-Kuznetsov modified equal width equation with power law nonlinearity'. Together they form a unique fingerprint.

Cite this